# SDR CA100621013

- Difficulty date: June 4, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 12,273 hours
- Engine: Lyc O320E3D
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Part number: C9065
- Condition: Overheated
- Location: Exterior Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

UNKNOWN CYCLES, TSN AND PART TSO -AT PRESENT- HOWEVER WE CHANGED OUT COUPLE OF YEARS AGO DUE AMENDED LIFE LIMIT PARTS.  THE SWITCH APPEARS TO HAVE OVERHEATED AND WELDED ACROSS CONTACTS, CONNECTIONS SHOWING BURNING, SWITCH TOGGLE CANNOT BE SWITCHED.  APPEARS SWITCH MAT NOT HAVE THE CAPABILITY OF WITH STANDING CURRENT REQUIREMENTS.
